Oracle inequalities for computationally budgeted model selection

Agarwal, Alekh, Duchi, John, Bartlett, Peter, & Levrard, Clement (2011) Oracle inequalities for computationally budgeted model selection. In Kakade, S & von Luxburg, U (Eds.) Proceedings of the 24th Annual Conference on Learning Theory [JMLR Workshop and Conference Proceedings, Volume 19], 9 - 11 June, 2011, Hungary.

Impact and interest:

1 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 80334
Item Type: Conference Paper
Refereed: Yes
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 21 Jan 2015 22:48
Last Modified: 21 Jan 2015 22:50

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page